# SDR SWAA2024040369460

- Difficulty date: April 1, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 33,609 hours, 15,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H AFT OVERWING ESCAPE LIGHT AND ESCAPE GROUND LIGHT INOP EMERGENCY BATTERY M1670 LOCATED IN CABIN BEHIND AIR RETURN AT FWD SIDE OF 21ABC<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACK M1670 WITH NEW FROM STOCK. OPS CHECK GOOD.;[02] REMOVED AND REPLACED EMERGENCY BATTERY PACK M1670 WITH NEW FROM STOCK IAW AMM 33-51-06. OPS CHECK GOOD.;[03] IAW AMM 33-51-06
